# SDR 97ZZZX3150

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133Z
- Make and model: Beech 58P
- Aircraft serial: TJ367
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1016
- Condition: Leak
- Location: Boost Lt Engine
- Component: Airborne
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT FUEL BOOST PUMP REVEALED FUEL LEAKING FROM B PLUS INSULATOR.   REF:  BSL 1255 R1.  PUMP WAS OVERHAULED 3-91.
